# SDR 2007UALA00336

- Difficulty date: February 6, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 52,598 hours, 19,262 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Faulty
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R DISARM LEVER HARD TO DISARM.  CREW REPORTS LEVER MOVED FORCEFULLY TO DISARM AND HEARD UNUSUAL NOISE, DOOR APPEARS TO BE DISARMED.  CLEANED DEBRIS AND ICE FROM GIRT BAR SENSOR AREA. ARM LEVER NOW NORMAL.  NO COMPONENTS REPLACED.
